| Model Number |
SN60WF |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that, during injection into the eye, the lens broke at the time of implantation and then removed.The operation was completed with the help of another lens.Additional information has been requested and received stating the lens was implanted and removed.
Event or Problem Description
Also stated that according to the surgeon, the lens was broken due to the haptics came off.
Additional Manufacturer Narrative
Corrected information has been provided in b.5., and h.6.(on initial mdr the product code of a0414 was an error.It should have been a0401 on the original mdr.) no iol, lens case or peel pouch returned.Carton & p&l's only returned.No root cause identified as no iol was returned for evaluation.Based on these investigation findings and the lack of a sample, we are unable to determine a root cause for the reported complaint.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).